# SDR ASAA2014021107177

- Difficulty date: February 11, 2014
- Submitted: March 14, 2014
- Operation: Air carrier
- Aircraft: N760AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25098
- Aircraft time: 67,646 hours, 38,751 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 65C338599
- Condition: Corroded
- Location: Bs 859-948
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY NR 5 FLOOR PANEL HAS MANY AREAS OF CORROSION ON LOWER SURFACE. ACFT GROUNDED.  BLENDED CORROSION FOUND TO BE OUT OF LIMITS,  FABRICATED NEW FLOOR PANEL IAW SRM 51-30-01, 51-40-05.
